International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2013 (2013), Article ID 743943, 9 pages.
Existence of Positive Solutions for Higher Order -Laplacian Two-Point Boundary Value Problems
We derive sufficient conditions for the existence of positive solutions to higher order -Laplacian two-point boundary value problem, , , , , , , , ; , , , , , and , where are continuous functions from to , and . We establish the existence of at least three positive solutions for the two-point coupled system by utilizing five-functional fixed point theorem. And also, we demonstrate our result with an example.
Int. J. Differ. Equ., Volume 2013 (2013), Article ID 743943, 9 pages.
Received: 17 April 2013
Revised: 17 July 2013
Accepted: 17 July 2013
First available in Project Euclid: 20 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kapula, Rajendra Prasad; Murali, Penugurthi; Rajendrakumar, Kona. Existence of Positive Solutions for Higher Order $(p,q)$ -Laplacian Two-Point Boundary Value Problems. Int. J. Differ. Equ. 2013 (2013), Article ID 743943, 9 pages. doi:10.1155/2013/743943. https://projecteuclid.org/euclid.ijde/1484881347